# SDR DALA2024092509418

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 58,897 hours, 30,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 FUSELAGE SKIN AFT OF CARGO DOOR GOUGED. CORRECTIVE ACTION: REPAIRED PER A319 SRM 53-41-11-283-001. (0574344)
